# SDR DALA1128423310

- Difficulty date: April 26, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 674
- Aircraft time: 26,938 hours, 3,593 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y-2462 FR53.9 CORRODED. REMOVED CORROSION AS PER SRM 51-74-00 (EMMA) AND FOUND OUT OF LIMIT. ORG THK 0.180", MAT'L RE MOVED 0.042" (L=1"XW=0.5") AS PER SRM 53-00-15 FIG 102 (EMMA). DAMAGED SEAT TRACK REMOVED AND REPLACED AS PER  SRM 51-42-11.
